RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Baladi, V

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:571
Abstract pages:155
Full texts:82
E-mail:

http://www.mathnet.ru/eng/person49384
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/29810

Publications in Math-Net.Ru
1997
1. V. Baladi, A. Kitaev, D. Ruelle, S. Semmes, “Sharp determinants and kneading operators for holomorphic maps”, Tr. Mat. Inst. Steklova, 216 (1997),  193–235  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 216 (1997), 186–228

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020